# SDR ASAA2020071832913

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,758 hours, 11,386 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 12881
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,758 hours, 11,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASK CARD N8010004 SUBTASK 10-11-07-839-003 FOUND #2 ENG 5TH STAGE BLEED AIR VALVE FAILED INSPECTION. GROUNDED - YES. REMOVED AND REPLACED ENG #2 BLEED AIR CHECK VALVE (5TH STAGE) PER B737-800 AMM 36-11-02. OPERATIONAL CHECK NORMAL.
